# SDR SDRO200306

- Difficulty date: September 18, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N791CA
- Make and model: Bell 206L-3
- Aircraft serial: 51455
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 206040270009
- Part serial: BMB45411
- Condition: Failed
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING GROUND RUN PRIOR TO FLIGHT, TRANSMISSION CHIP LIGHT ILLUMINATED.  AIRCRAFT WAS SHUT DOWN.  ON INSPECTION, MECHANIC FOUND A SLIVER ON FREE WHEELING UNIT CHIP PLUG.  CLEANED CHIP PLUGS AND PERFORMED MAINTENANCE REQUIREMENTS STATED IN MM.  AIRCRAFT APPROVE FOR RETURN TO SERVICE.
